# SDR AALA202502191324

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 44,669 hours, 19,001 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND ON CHECK EMERGENCY ROW SEAT LIGHTING FROM ROW 20 TO ROW 25 INOPERATIVE. FOUND A CONECTOR IN ROW 19 SEAT C WAS DICCONNECTED RESTORED CONNECTOR AND TESTED EMERGENCY LIGHT SYSTEM. PER AMM 33-51-00.
